Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

Guanidinoethanesulfonic acid誘発痙攣に関する研究―特に脳内モノアミンにおよぼす影響―

渡辺 駿二 岡山大学医学部脳代謝研究施設機能生化学部門教室
Thumnail 101_977.pdf 1.79 MB
抄録
Guanidinoethanesulfonic acid (GES) is known to induce convulsive seizures when administered intracisternally into rabbits and cats. I examined the effects of GES on behavior, electroencephalogram and brain monoamine levels after intraventricular injection into mice. When GES was intraventricularly injected into mice, focal clonic movements of the face, vibrissae and ears, as well as twitchings of limbs were observed 0.5-1 min after injection. Hypersensitivity was observed until 7 min after the injection, after which the mice behaved in a normal way. It is also observed that GES induced sporadic spike discharges in the electroencephalogram. The latency and duration of the appearence of spike discharges showed considerable individual variation. The latency was from 0 to 5 min, and the duration was from 5 to 90 min. No spike discharge was observed in the saline injected animals. The 5-hydroxytryptamine (5-HT) level decreased in the hippocampus, diencephalon, pons-medulla oblongata and cerebellum 5 min after injection, and recovered to the control level 10 min after the injection. No change in the norepinephrine (NE) and dopamine (DA) levels was found after GES injection. 5-hydroxyindoleacetic acid increased in the striatum and cerebellum 5 min after injection. It is thought that the GES injection enhances the release of 5-HT in the striatum and cerebellum, although the mechanism of the decrease of 5-HT in the hippocampus, diencephalon and pons-medulla oblongata is unclear. These results indicate that the GES induced convulsive seizure is related to 5-HT neurons, not NE or DA neurons.
キーワード
guanidinoethanesulfonic acid
convulsion
brain monoamines
5-hydroxytryptamine
ISSN
0030-1558
NCID
AN00032489